advertisement
Question
Posted by: Worried | 2009/09/30

Mirena

I' ve had the mirena for 3 years now. After first getting it inserted my periods quickly stopped but recently (for about 5 months now) I' ve started bleeding again. Has my periods started again? Is this normal? Should I be worried?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is quite common to have irregular spotting with the Mirena. You should have yearly check-ups to exclude any other problems though.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement